Caputo Fractional Approximation Using Positive Sublinear Operators
Here we consider the approximation of functions by sublinear positive operators with applications to a big variety of Max-Product operators under Caputo fractional differentiability. Our study is based on our general fractional results about positive sublinear operators. We produce Jackson type inequalities under simple initial conditions. So our approach is quantitative by producing inequalities with their right hand sides involving the modulus of continuity of fractional derivative of the function under approximation. It follows Anastassiou, Caputo fractional approximation by sublinear operators (2017, submitted) .
- 3.G. Anastassiou, Approximation by Sublinear Operators (2017, submitted)Google Scholar
- 4.G. Anastassiou, Caputo Fractional Approximation by Sublinear Operators (2017, submitted)Google Scholar
- 9.A.M.A. El-Sayed, M. Gaber, On the finite Caputo and finite Riesz derivatives. Electron. J. Theor. Phys. 3(12), 81–95 (2006)Google Scholar
- 10.L. Fejér, Über Interpolation, Göttingen Nachrichten, (1916), pp. 66–91Google Scholar
- 14.S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, (Gordon and Breach, Amsterdam, 1993) [English translation from the Russian, Integrals and Derivatives of Fractional Order and Some of Their Applications (Nauka i Tekhnika, Minsk, 1987)]Google Scholar